# SDR 96UAL900652

- Difficulty date: August 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N186UA
- Make and model: Boeing 747422
- Aircraft serial: 26875
- Engine: Pwa PW4056
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Part number: 55H705
- Condition: Failed
- Location: Compressor
- Part time: 3,628 hours
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

WHILE IN CRUISE AT FL 370 AND EPR 1.21, STALL CONDITION DEVELOPED.  REDUCED THROTTLE AND CONDITION CEASED FOR SHORT TIME, HOWEVER, ENGINE THEN STALLED REPEATEDLY.  ENGINE SHUT DOWN.  HIGH PRESSURE COMPRESSOR STAGE 5 BLADE FAILED.  REPLACED ENGINE.  PART TOTAL CYCLES, 388.
